# SDR DALA2023040402593

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,636 hours, 19,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2L DOOR DIFFICULT TO ARM, CORRECTIVE ACTION: CLEARED DEBRIS FROM 2L DOOR AREA. CYCLED DOOR OPEN/CLOSE ARMS OK REF B767 AMM 52-73. OK FOR SVC (9448132)
